BibTeX record journals/siamco/MicuZ06

download as .bib file

@article{DBLP:journals/siamco/MicuZ06,
  author    = {Sorin Micu and
               Enrique Zuazua},
  title     = {On the Controllability of a Fractional Order Parabolic Equation},
  journal   = {{SIAM} J. Control and Optimization},
  volume    = {44},
  number    = {6},
  pages     = {1950--1972},
  year      = {2006},
  url       = {https://doi.org/10.1137/S036301290444263X},
  doi       = {10.1137/S036301290444263X},
  timestamp = {Sat, 20 May 2017 00:23:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamco/MicuZ06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI